# SDR CALA2021033000395

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 68,950 hours, 24,627 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA540 LBL32.40 IS CRACKED   B737-57-4-1262 REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 32.40 AND SUPP ORT BRACKET. IAW B737-700 SRM 51-40-02 AND UNITED ECRA 5714-0120 5 REV ORIGINAL. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPEC TION U354651, 3/29/2021 INSPECTION COMPLETE
